Yesterday I was experienced a crazy shaking sensation all over.I mentioned it to a friend that I felt like I was literally vibrating! This was about the 3rd time Id experienced this over the past few weeks.

It felt like a panic attack without the panic!

One of the other things I was experiencing loss of appetite, some may see this as a bonus towards weight loss, but I love food and find it very frustrating to look at food and think ‘don’t fancy any of that today’ instead I find myself grazing on fruit and biscuits. Cant be great for my health long term…

I started looking around for my anti depressants and found the informational papers folded inside the box took them out and looked down the line of the many side effects listed to read ‘uncontrollable shaking sensations’ and ‘loss of appetite’
Apparently 1 in 10 people experience this with the medication that I’m on. Its not a great feeling to have to deal with but at least I know why its happening now…..